| Model Number |
02.07.1201R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 2 months after the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 june 2023.Lot 2101281: (b)(4) items manufactured and released on 23-june-2021.Expiration date: 2026-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved: batch review performed on 12 june 2023 on gmk-sphere 02.12.0002r femoral component sphere cemented size 2 r (k121416) lot.2009123 lot 2009123: (b)(4) items manufactured and released on 03-nov-2020.Expiration date: 2025-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 12 june 2023 on gmk-sphere 02.12.0112fr tibial insert fixed sphere flex size 1/12 mm r (k121416) lot.189029 lot 189029: (b)(4) items manufactured and released on 04-march-2019.Expiration date: 2024-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.